MathSciNet Relay Station
MathSciNet bibliographic data
MR2901829 39A12 (26A33 34B27)
Goodrich, Christopher S. On a discrete fractional three-point boundary value problem. J. Difference Equ. Appl. 18 (2012), no. 3, 397–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement